# SDR 211001002

- Difficulty date: April 22, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N191AJ
- Make and model: Doug DC-9-83
- Aircraft serial: 53191
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, LEADING EDGE RIB UPPER AFT CLIP IS CRACKED AT XRS 354.  CORRECTIVE ACTION:  REMOVED CRACKED CLIP, FABRICATED, HEAT TREATED, TRIMMED, DEBURRED, ALODINED, PRIMED AND INSTALLED NEW CLIP AT XRS 354 RIB LEFT WING LEADING EDGE.  (NR 23767)
